Jump to content

body out of whack


morgan617
 Share

Recommended Posts

:) man, this is so weird. for the last 5 years i have had constant hypertension, not episodic ,in the 140-200/90-120 range. i have had almost constant tachy cardia. over 100 for 16 hours on my last holter. for the past 2 weeks my pulse has been dipping clear down into the fifties and my bp has followed suit. everyone thinks i should be feeling a lot better, i feel awful! these things are like 1/2 of what my body's been used to. i called my pcp yesterday and told them i've been waking up some nights very dizzy sick and sweaty. i'm sure my heart rate is going really low and waking me up. he should be calling back today. has anyone had these particular symptoms occur. it would be great to think i've had a spontaneous cure, but i am even less tolerant of being up. so think my sinus node is finally burning out. weird. any input? thanks! morgan
Link to comment
Share on other sites

Morgan:

I realize this is perhaps the most optimistic take, but I did wonder about the spontaneous cure you alluded to. Specifically, I'm wondering if you're taking beta blockers or other meds that might need to be reduced and/or discontinued, if perhaps your body might have reset itself. Wouldn't that be awesome!? :-)

I am by no means cured of my tachycardia and BP spikes (I, too, have a hyperadrengic form of dysautonomia, blessedly mild most of the time) - but I have definitely improved over time without meds. Meds, of course, have been suggested to me, but I was told it was my decision and my symptoms were never so intolerable that I couldn't function. (For me, the worst part was anxiety and worry over what was causing all of this - and once pheo and other "organic" diseases had been satisfactorily ruled out, I felt like I could live with the symptoms most of the time.) I'm sure had I elected to take a beta blocker, and my heart and bp decided to stop acting up and go into "remission" (which it seems to do more often than not these days) I'd be experiencing a lot of the symptoms you've described: weakness, very low HR, etc. I would essentially be overmedicated. The fact that you are "less tolerate of being up" could mean your BP is dropping too low, rather than being too high for once. And yes, I think bodies do adapt to HPB over time, so even if your BP is now NORMAL, you could be experiencing LOW BP symptoms, simply because your body is used to a higher baseline.

I sure hope you're in "remission!" Good luck in getting some answers. Keep us posted!

Link to comment
Share on other sites

Hi Morgan,

I had a similar problem 6 months ago. I was taking 60 mg Inderal on top of the Propranolol and my HR was about 48 and I was fainting because of it. So I decided to lower the BB and now my HR is around 58-60 and I feel much better. Maybe you could check your BB dosage.

Ernie

Link to comment
Share on other sites

Hi Morgan, I just wanted to say that I have extremes in both directions too...and feel horrible at either of the two extemes. Guess I don't have much to add aside from "you're not alone."

Nina

Link to comment
Share on other sites

thanks guys, guess i should have said i'm not on any meds. that's why it's so weird. am on a holter now till tomorrow. have just felt crummy all day. i think the weather is part of it, but not sure. but everytime i get up, i just feel so awful. will see what the monitor shows. especially curious about night time readings. morgan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...